Discussions that mention atenolol

Sleep Disorders board


[QUOTE=sandi2932;3612754]I have been tempted to see another doctor. It's just that my systems are multiple. First I had problems with my ears, I had ear aches and had noises in my ear and then both arms were hurting. He also thought I had fybromyalgia but the pain went away.....

When I read these symptoms, I think of med side effects. Are you on any medications? (The fibromyalgia symptoms remind me of the side effects I had on blood pressure medications...that and weight gain!). If so, have you looked for side effects for those meds in a variety of sources? It is VERY common for doctors to overlook/deny medication side effects, and often they run every test in the book and nothing shows up...but disco the med, and the symptoms disappear in hours/days/weeks.

Teeth clenching can be a side effect of medication, too...anti depressants come to mind. I think it occurs when the dosage is too strong, but I don't remember...and it probably depends on what anti depressant it is.

Although you are under a great deal of stress at work, a sleep disorder can aggravate that stress and can cause depression. Getting that sleep disorder undercontrol, may narrow down a number of your problems so you can figure out what's really going on.

Oh, and dry brittle hair, depression, and ear aches/ noises can all be a side effect of medications...again blood pressure meds come to mind (I was on atenolol, experienced depression, gained weight, and had lots of other problems but I do remember hair problems and ear problems being listed as side effects of atenolol and other bp meds, too).

Bethsheba